# SDR GTIA2022013136248

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 26,147 hours, 11,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Floor Panel
- Part number: D5367680500300
- Condition: Corroded
- Location: Frame 66-68
- Part time: 20,083 hours, 8,713 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MDDR 20794 FWD INBD FA FLASHLIGHT-R/R FWD INBD FA FLASHLIGHT IAW CMM 25-60-13. THIS CLEARS MEL. PLACARD REMOVED.
